|sustiva and personality change
Apr 20, 2008
my partner started on a new regiment of drugs 2 weeks ago. since taking sustiva he has had the predicted vivid derams but seemingly has been without other side effects. recently though he has been very negative about his work. he snaps easily and sees things negatively rather than positively. normally he has the most sun-shiny personality but after the the change in drugs he's been very negative. i'd rather have a negative him around than not at all... but is this a side effect that you've seen before. what are the experiences of others ? will it get better with time. ultimately i will stand by him no matter what and love him but to know what to expect would help ... thank you, harry :)
| Response from Dr. Henry
Efavirenz related central nervous system adverse effects can be impressive and unusual at times. For the majority of patients those side effects diminish over the first 1-4 weeks. If annoying effects remain after 4-6 weeks then checking efavirenz levels and/or considering an alternative drug may be worth discussing with his HIV specialist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Condom Broke Anal Worried I Have HIV
- Cold Feet After Protected Anal Sex Worried I Have HIV
- Diarrhea After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Diarrhea After Sex With Sex Worker Worried I Have HIV
- Sore Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Stinging Pain After Receptive Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.